Some analytic aspects of probabilistic potential theory

Z. Ciesielski; M. Kac

Applicationes Mathematicae (1969)

  • Volume: 10, Issue: 1, page 75-83
  • ISSN: 1233-7234

How to cite

top

Z. Ciesielski, and M. Kac. "Some analytic aspects of probabilistic potential theory." Applicationes Mathematicae 10.1 (1969): 75-83. <http://eudml.org/doc/265783>.

@article{Z1969,
author = {Z. Ciesielski, M. Kac},
journal = {Applicationes Mathematicae},
language = {eng},
number = {1},
pages = {75-83},
title = {Some analytic aspects of probabilistic potential theory},
url = {http://eudml.org/doc/265783},
volume = {10},
year = {1969},
}

TY - JOUR
AU - Z. Ciesielski
AU - M. Kac
TI - Some analytic aspects of probabilistic potential theory
JO - Applicationes Mathematicae
PY - 1969
VL - 10
IS - 1
SP - 75
EP - 83
LA - eng
UR - http://eudml.org/doc/265783
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.